Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 1, Pages 3–18 (Mi mz4278)  

This article is cited in 2 scientific papers (total in 3 papers)

Surfaces defined by hyperbolic equations

V. I. Arnol'd


Full text: PDF file (1458 kB)

English version:
Mathematical Notes, 1988, 44:1, 489–497

Bibliographic databases:

UDC: 517.9
Received: 30.03.1988

Citation: V. I. Arnol'd, “Surfaces defined by hyperbolic equations”, Mat. Zametki, 44:1 (1988), 3–18; Math. Notes, 44:1 (1988), 489–497

Citation in format AMSBIB
\Bibitem{Arn88}
\by V.~I.~Arnol'd
\paper Surfaces defined by hyperbolic equations
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 1
\pages 3--18
\mathnet{http://mi.mathnet.ru/mz4278}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=962370}
\zmath{https://zbmath.org/?q=an:0667.58048|0657.58024}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 1
\pages 489--497
\crossref{https://doi.org/10.1007/BF01158112}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U519300001}


Linking options:
  • http://mi.mathnet.ru/eng/mz4278
  • http://mi.mathnet.ru/eng/mz/v44/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Bogaevsky, “Singularities of the propagation of shot waves on the plane”, Sb. Math., 186:11 (1995), 1581–1597  mathnet  crossref  mathscinet  zmath  isi
    2. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Russian Math. Surveys, 52:5 (1997), 1117–1139  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. I. A. Bogaevsky, “Implicit ordinary differential equations: bifurcations and sharpening of equivalence”, Izv. Math., 78:6 (2014), 1063–1078  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:437
    Full text:191
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021